Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Concerning arcwise connectedness and the existence of simple closed curves in plane continua


Author: Charles L. Hagopian
Journal: Trans. Amer. Math. Soc. 147 (1970), 389-402
MSC: Primary 54.75
Erratum: Trans. Amer. Math. Soc. 157 (1971), 507-509.
MathSciNet review: 0254823
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.75

Retrieve articles in all journals with MSC: 54.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0254823-8
Article copyright: © Copyright 1970 American Mathematical Society